Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 15.

Okonek, C; Teleman, A (2008). Cohomotopy invariants and the universal cohomotopy invariant jump formula. Journal of Mathematical Sciences (Tokyo), 15(3):325-409.

Okonek, C; Teleman, A (2004). Gauge theoretical Gromov-Witten invariants and virtual fundamental classes. In: Collino, A. The Fano Conference. Turin: Università di Torino, 591-623.

Okonek, C; Teleman, A (2003). Comparing virtual fundamental classes: gauge theoretical Gromov-Witten invariants for toric varieties. Asian Journal of Mathematics, 7(2):167-198.

Okonek, C; Teleman, A (2002). Gauge theoretical equivariant Gromov-Witten invariants and the full Seiberg-Witten invariants of ruled surfaces. Communications in Mathematical Physics, 227(3):551-585.

Okonek, C; Teleman, A (2000). Seiberg-Witten invariants for 4-manifolds with b₊=0. In: Peternell, T; Schreyer, F O. Complex analysis and algebraic geometry. Berlin, 347-357.

Okonek, C; Teleman, A (1999). Master spaces and the coupling principle: from geometric invariant theory to gauge theory. Communications in Mathematical Physics, 205(2):437-458.

Okonek, Ch; Schmitt, A; Teleman, A (1999). Master spaces for stable pairs. Topology, 38(1):117-139.

Okonek, C; Teleman, A (1999). Recent developments in Seiberg-Witten theory and complex geometry. In: Schneider, Michael; Siu, Yum-Tong. Several complex variables (Berkeley, CA, 1995-1996). Cambridge: Cambridge Univ. Press, 391-428.

Okonek, C; Teleman, A (1998). 3-dimensional Seiberg-Witten invariants and non-Kählerian geometry. Mathematische Annalen, 312(2):261-288.

Okonek, C; Teleman, A (1997). Seiberg-Witten invariants and rationality of complex surfaces. Mathematische Zeitschrift, 225(1):139-149.

Okonek, C; Teleman, A (1996). Quaternionic monopoles. Communications in Mathematical Physics, 180(2):363-388.

Okonek, C; Teleman, A (1996). Seiberg-Witten invariants for manifolds with b+=1 and the universal wall crossing formula. International Journal of Mathematics, 7(6):811-832.

Okonek, C; Teleman, A (1995). Les invariants de Seiberg-Witten et la conjecture de van de Ven. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(4):457-461.

Okonek, C; Teleman, A (1995). Quaternionic monopoles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(5):601-606.

Okonek, C; Teleman, A (1995). The coupled Seiberg-Witten equations, vortices, and moduli spaces of stable pairs. International Journal of Mathematics, 6(6):893-910.

This list was generated on Fri Apr 19 05:24:09 2019 CEST.